Arithmétique des quaternions
Bulletin de la Société Mathématique de France, Volume 71 (1943), p. 78-111
@article{BSMF_1943__71__78_0,
     author = {Benneton, Gaston},
     title = {Arithm\'etique des quaternions},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {71},
     year = {1943},
     pages = {78-111},
     doi = {10.24033/bsmf.1348},
     zbl = {0028.34002},
     mrnumber = {7,508c},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1943__71__78_0}
}
Benneton, Gaston. Arithmétique des quaternions. Bulletin de la Société Mathématique de France, Volume 71 (1943) pp. 78-111. doi : 10.24033/bsmf.1348. http://www.numdam.org/item/BSMF_1943__71__78_0/